# SDR DALA2019111106537

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 49,201 hours, 34,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLOOR LEVEL EXIT SIGNS FOR THE LEFT AND RIGHT AFT OVERWING EXITS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK AT ROW 22 PER B717 AMM 33-51. THE OPERATIONAL CHECK WAS GOOD. (LP #6108599)
